MAUDE Adverse Event Report: CONVATEC LTD AQUACEL AG+ EXTRA; NOT APPLICABLE

CONVATEC LTD AQUACEL AG+ EXTRA; NOT APPLICABLE
Model Number 413568
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the package on one side was not sealed.The product was not used on patient.The photographs depicting the issue were received from the complainant.
 
Additional Manufacturer Narrative
Common device name: dressing, wound, drug.Complainant street address: (b(6).Complainant city: (b)(6).Complainant state: (b)(6).Complainant postal code: (b)(6).Complainant phone: (b)(6).Complainant country: (b)(6).Affiliation: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: (b)(4).Manufacturing site: (b)(4).
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: investigation results under imdrf cause investigation code, imdrf investigation findings, imdrf cause conclusions h10: investigation summary a batch record review was completed, and no discrepancies were found.Aquacel ag+ extra 15x15cm(1x5pk)ster eur was manufactured under system application product (sap) code 1708334 and manufacturing lot number 2d03699 on 07 may 2022 lot 2d03699 was sterilised under lot 2163-2665a and released on review of results of sterilisation provided by sterilisation company steris.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 2d03699.This was the only complaint for the affected lot registered within database.Two photographs were received for this issue and have been evaluated in accordance with work instructions.The photographs confirm the expected lot number, product and the complaint issue where the open seal was evident.The complaint sample was requested on 11 nov 2022 and received on 21 nov 2022.A nonconformance was opened for this complaint issue and investigation raised.The investigation of the complaint sample identified manufacturer splice tape adhered to side seals causing unsynchronised web to cross seals and knife.This resulted in the sachet being cut and sealed in the incorrect position.As the manufacturer splice had not been addressed by an operator upon an audible alarm, awareness training has been assigned for relevant operators.Corrective and preventive actions (capa) has been opened to address investigation findings, including review of spice allowance and implement a code change to stop the line if a top splice is detected and hasn't been acknowledged by the operator.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
AQUACEL AG+ EXTRA
Common Device Name
NOT APPLICABLE
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key15903975
Report Number1000317571-2022-00347
Device Sequence Number20181224
Product Code FRO
UDI-Device Identifier00768455132034
UDI-Public00768455132034
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/01/2024
Device Model Number413568
Device Catalogue Number413568
Device Lot Number2D03699
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2022
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date01/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown